# SDR CALA2017082502846

- Difficulty date: August 22, 2017
- Submitted: August 25, 2017
- Operation: Air carrier
- Aircraft: N19117
- Make and model: Boeing 757224
- Aircraft serial: 27559
- Aircraft time: 87,324 hours, 18,348 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1015
- Condition: Corroded
- Location: Bs 1480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUNDING STUDS AND HARDWARE HAS CORROSION AT BS 1480 STR 5R, UPON FURTHER EVALUATION FOUND CORROSION ON FRAME, REPAIRED TH EFRAME IAW SRM 53-00-07, REPAIR 1, FIG 201. GROUND STUDS AND HARDWARE REPLACED IAW SWPM 20-20-10, PG 25-40.
